# SDR C2XA99CL075

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145
- Aircraft serial: 145004
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Tube
- Condition: Disconnected
- Location: Nr 2 Itt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CLE - THE CREW REPORTED THAT THE NR 2 ENGINE ITT WENT OT RED LINE ON TAKEOFF, THE AIRCRAFT ABORTED TAKEOFF, AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE CABCV INTERCONNECT TUBE DISCONNECTED.  MAINTENANCE RECONNECTED THE TUBE IAW EMB145 75-31-15 AND PERFORMED ENGINE RUNS AT IDLE AND MAX TAKEOFF IAW EMB145 MM 72-00-00.  ITT WAS NORMAL IAW EMB145 MM 77-00-00.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
